Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tikosyn

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
pat raub
Guest
 
Posts: n/a
Default terrible side effects

my husband started taking tikosyn for atrial fibrillation on aug 2 2004 under a 3 day monitoring period spent in the hospital. he was fine until, approximately sept sept 23rd 2004. he began to experience an irregular heartbeat, fatigue, shortness of breath, stomach pain. he went for checkup on sept 30, 2004. dr was cardiologist was mystified and thought it was related to mis-setting of pace maker. went back on oct 14, 2004 and had now developed edema in ankles. dr took him off tikosyn. here we are on nov 25, 2004 with some subsiding of symptoms but not all gone. this is a man who was leading a normal active life until starting tikosyn and never experienced any of the above symptoms. after really researching, found that 2-3% experience them. why are they not mentioned in full in accompanying leaflet? why was physician not aware of these classic symptoms as adverse side effects? will my husband ever get back to the healthy active man he was pre-tikosyn?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Terrible time on Yasmin Andrea Yasmin 1 10-26-2009 07:15 PM
TERRIBLE Monica Ortho Tri-Cyclen 0 08-20-2007 12:24 AM
The patch is terrible. Brooke E Ortho Evra 0 08-20-2007 12:23 AM
Terrible Reactions Cindy Avelox 0 12-02-2005 06:00 AM
Terrible Acne Mel Ortho Evra 1 10-12-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.